Jump to content

Reducing Heart medication


Ling
 Share

Recommended Posts

I have gone from 160 mg Inderal to 80 mg Inderal this weekend. I expected more heart cramps and palpitations but not this fatigue I am experiencing. I could have slept the whole weekend. I feel as if someone has sucked out all my energy from my body. I want to pass out a little more than normal. I am just very weak. Did all you ladies also go through this when starting your families? One day when I have my children I can tell them how much work and planning went into them. My children will defiantly be wanted and planned. Healthy women don’t know who lucky they are! :P

Any advice on this topice?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...